# SDR A6WA202303118518

- Difficulty date: March 11, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 41,395 hours, 39,944 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 601R3600851
- Part serial: NSA
- Condition: Cracked
- Location: Fs621 Lbl36 Wl79
- Part time: 41,395 hours, 39,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ANGLE P/N 601R36008-51 LOCATED ON AFT SIDE OF FS621 PRESSURE BULKHEAD BETWEEN LBL36 AND STR 16B AT WL 79 IS CRACKED ON INBOARD END. *********AIRCRAFT REMOVED FROM SERVICE********** REPLACED STIFFENER ANGLE P/N 601R36008-51 AT AFT SIDE OF F.S. 621 BULKHEAD AT LBL 36 WL 79 IAW CRJ-200 SRM 51-42-06.
